MathSciNet Relay Station
MathSciNet bibliographic data
MR1180379 (93m:60119) 60H10 (60H30)
Krylov, N. V. On the first quasiderivatives of solutions of Itô stochastic equations. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), no. 2, 398--426; translation in Russian Acad. Sci. Izv. Math. 40 (1993), no. 2, 377–403
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement